# SDR 2003UALA00608

- Difficulty date: August 5, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 23,609 hours, 2,970 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT STA 760 APROX. 3 INCHES ABOVE STRINGER 26L.    MAJOR REPAIR ACCOMPLISHED. EXTERNAL DOUBLER REPAIR.
